Alert archive / Michigan / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 22, NWS Gaylord, MI

June 30, 2023Alpena County, Presque Isle County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 30, 2023, 1:54 PM EDT for Alpena County, Presque Isle County, Michigan. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2023, 1:54 PM EDT (17:54 UTC)
Expired
Jun 30, 2023, 2:22 PM EDT
In force
28 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Alpena County, MI, Presque Isle County, MI

The radar

The NCL Michigan radar (KAPX), 88 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 5.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2023-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2023-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

381 
WUUS53 KAPX 301754
SVRAPX
MIC007-141-301845-
/O.NEW.KAPX.SV.W.0022.230630T1754Z-230630T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
154 PM EDT Fri Jun 30 2023

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northwestern Alpena County in northern Michigan...
  Southeastern Presque Isle County in northern Michigan...

* Until 245 PM EDT.

* At 153 PM EDT, a severe thunderstorm was located near Long Rapids,
  or 8 miles north of Lachine, moving east at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Alpena, Presque Isle, Long Rapids, Posen, Cathro and Lakewood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4514 8385 4526 8385 4531 8343 4507 8338
TIME...MOT...LOC 1753Z 267DEG 17KT 4520 8379 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
2 follow-up statements
539 
WWUS53 KAPX 301809
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
209 PM EDT Fri Jun 30 2023

MIC141-301818-
/O.CAN.KAPX.SV.W.0022.000000T0000Z-230630T1845Z/
Presque Isle MI-
209 PM EDT Fri Jun 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRESQUE ISLE
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4513 8368 4520 8370 4521 8341 4507 8338
TIME...MOT...LOC 1808Z 271DEG 18KT 4519 8366 

$$

MIC007-301845-
/O.CON.KAPX.SV.W.0022.000000T0000Z-230630T1845Z/
Alpena MI-
209 PM EDT Fri Jun 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTH CENTRAL ALPENA COUNTY...

At 208 PM EDT, a severe thunderstorm was located near Long Rapids, or
7 miles northeast of Lachine, moving east at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Alpena, Cathro and Lakewood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4513 8368 4520 8370 4521 8341 4507 8338
TIME...MOT...LOC 1808Z 271DEG 18KT 4519 8366 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
153 
WWUS53 KAPX 301822
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
222 PM EDT Fri Jun 30 2023

MIC007-301831-
/O.CAN.KAPX.SV.W.0022.000000T0000Z-230630T1845Z/
Alpena MI-
222 PM EDT Fri Jun 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR ALPENA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Gaylord.

LAT...LON 4513 8368 4520 8370 4521 8341 4507 8338
TIME...MOT...LOC 1820Z 267DEG 17KT 4519 8357 

$$

JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:26 PM EDT, 28 minutes earlier.

Area forecast discussion, Jun 30, 1:26 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
126 PM EDT Fri Jun 30 2023

.UPDATE...
Issued at 1112 AM EDT Fri Jun 30 2023

Some rather vigorous storms impacted parts of eastern upper
Michigan this morning, driven by nice surge of moisture
convergence along nose of weakish low level jet. Those have now
exited into Ontario. Early morning fog and stratus clearing out
rapidly across northern lower Michigan. However, already seeing an
expanding area of cumulus along Lake Michigan eastward expanding
marine layer. Enhanced low level convergence also expected to
become maximized across northeast lower Michigan this afternoon as
Lake Huron breezes develop. Attendant surge of low level mass
convergence and expected development of over 1K joules/kg of mixed
layer cape should be enough to drive at least scattered shower and
thunderstorm development this afternoon, especially across
northeast lower Michigan. While not expected, wouldn't be terribly
surprised to see an isolated severe wind gust/marginally severe
size hail with any more organized updrafts or cell mergers.
Otherwise, vast majority of the area will remain dry and warm,
with highs well up into the 80s.

&&

.NEAR TERM...(Today through Tonight)
Issued at 255 AM EDT Fri Jun 30 2023

...Scattered showers and thunderstorms today into this evening...

High Impact Weather Potential...Non-severe thunderstorms are
possible today into this evening...especially across Eastern Upper
and Northeast Lower Michigan.

Vertically-stacked low pressure remains centered over Western
Ontario early this morning...with several spokes of energy rotating
around this system. Main cold front associated with this system is
still upstream...extending from the low thru the Upper Mississippi
Valley into the Northern Plains. All convection that impacted mainly
eastern sections of our CWA during the evening has dissipated and/or
pushed east our area. Another area of convection is pushing thru
Central Upper Michigan and far Northern Wisconsin...weakening/
dissipating as it does so. Temps are generally holding in the upper
50s and lower 60s across our CWA.

Residual showers across Upper Michigan may clip Eastern Upper and
the Straits area early this morning. Cold front will gradually slide
thru our CWA today. Focus provided by this front along with lake
breeze development and building diurnal instability will produce
another round of scattered showers and thunderstorms this afternoon
into early evening. Certainly best chance for convection will be
across Eastern Upper and NE Lower Michigan where the development of
lake breeze boundaries combined with the arrival of the cold front
(and opposing low level westerly winds) and MUCAPES again increasing
to around 1500 J/kg will promote thunderstorm development. Wind
fields are relatively unimpressive...but the potential for some low
level helicity development as the cold front/westerly low level
winds encounters lake breeze boundaries off of Lake Huron across NE
Lower Michigan is certainly there. Do not expect svr storms this
afternoon and evening...but cannot rule out a stronger storm across
portions of NE Lower Michigan.

High temps this afternoon will range from the upper 70s to around 80
degrees across Eastern Upper Michigan and the Straits area to the
upper 80s near Saginaw Bay. Low temps tonight will cool back into
the 50s.

&&

.SHORT TERM...(Saturday through Sunday)
Issued at 255 AM EDT Fri Jun 30 2023

High Impact Weather Potential: Perhaps some isolated afternoon
thunderstorms both days.

Pattern Synopsis: Slow moving deeper troughing across northern
Ontario will continue to slowly move eastward through the forecast
period, with several shortwaves pivoting around the trough as it
flattens some on its eastward journey. Meanwhile, strong zonal flow
atop of a robust subtropical ridge centered over the TX/LA area will
continue to be the focus point for deeper convection through the
short term period, with several waves emerging from troughing in the
western CONUS riding this flow from the central Plains into the mid
Mississippi and Ohio valleys on Saturday. Eventually, this troughing
forces the beginning of the breakdown of the subtropical ridge,
suppressing it southward. The troughing will flatten as it moves
eastward into the mid Mississippi Valley, but the presence of ample
heat and humidity in this region, along with the presence of a
stationary boundary draped from Cleveland, OH to Wichita, KS will
favor the development of vigorous convection across the mid
Mississippi and Ohio valleys again on Sunday, which will largely
limit any deeper moisture return into northern Michigan through the
forecast period. Locally, modest moisture will still be present, but
the overall lack of synoptic forcing (deeper waves to our north and
south, leaving us in "no-man's land", and a lack of frontal
boundaries to induce lift) will likely limit convection to localized
mesoscale features, particularly the lake breezes, where sfc
convergence will be maximized with W to NW flow interacting with the
westward advecting marine layer... and across eastern upper where
just enough support from the larger wave in Ontario may be just
enough to lift parcels.

Primary Forecast Concerns: Shower/thunder chances.

Well folks, the holiday weekend is looking like it will probably be
on the dry side for most, though there may be some hiccups to that
trend in localized spots. The aforementioned "no man's land" will
allow for a narrow but all-important area of higher surface pressure
to set up over northern Michigan. This will allow for relatively
weaker surface flow that will be conducive for the development of
lake breezes. Model guidance remains mixed on the dominant flow
direction of the surface flow, but has a more consistent westerly
vector, which would maximize convergence from the Lake Huron
breezes, so therefore, that will probably be where the best shower
storm chances lie in theory. If flow in general is weak, this could
also lead to enough lift from the Lake Michigan breeze to provide a
lifting mechanism, but confidence in this remains rather low at this
time. An additional area of convergence across eastern upper will be
influenced by a subtle shortwave pivoting around the deeper trough
axis, so it will be possible for showers and storms to blossom in
the afternoon there as well.

All in all, the day should be spent more dry than not, particularly
across inland areas that may mix out lower dewpoints from a plume of
drier air aloft, and thus resulting in lowering instability. Much of
this activity will generally be garden variety, but with the
presence of the drier air aloft, it wouldn't be overly surprising to
see a stronger gust or two from any of the stronger updrafts that
inevitably collapse. Highs Saturday generally in the upper 70s to
near 80 north of the Big Bridge, while much of northern lower holds
in the low-to-mid 80s, with perhaps some upper 80s possible closer
to Saginaw Bay. Overnight, much of this activity (which will be
diurnally driven) will taper. Deeper convection along the stationary
front to our south will largely limit moisture return, but with
dewpoints still expected to be in the mid 50s to lower 60s, looks
like that range will also be valid for our low temperatures Saturday
night.

Flow will turn more northerly on Sunday, but moisture will still be
around, so there will still be the potential for perhaps some
convection to develop. As it stands right now, much of this probably
comes in the form of some towering CU, but robust dry air aloft may
lead to diurnal convection struggling in most spots. The primary
spot to look for in regard to convection on Sunday will probably be
closer to Saginaw Bay, as convergence with the lake breeze will be
maximized in this area... though I even have doubts about this
materializing into anything more than a few nuisance showers. Once
again, deeper convection will favor well to our south, so moisture
return will be limited by that... oh... and the fact that the wind
is northerly. It sure looks like the day will be dry pretty much
across the board, with highs generally in the low-to-mid 80s,
locally cooler on the immediate lakeshores and the eastern Yoop.

.LONG TERM...(Sunday night through Thursday)
Issued at 255 AM EDT Fri Jun 30 2023

High Impact Weather Potential: Minimal for now... warm for the
Fourth; potential for better rain chances to return midweek and
beyond?

Much of the same that applied for Sunday will roll into Monday, with
northerly flow remaining the rule and mainly dry conditions outside
of a highly localized shower. Deeper troughing associated with the
ejecting Plains wave will be suppressed eastward into the lower
Great Lakes by this feature, again leaving better moisture to our
south to start the week. There will be a warmup that commences
beginning Monday and lingering into midweek. Another deeper trough
looks to dig into the Canadian prairies at the start of the week into
midweek, which will bring a return of shortwave ridging into the
region, and allowing for warmer flow to commence... which could put
temperatures in the upper 80s to low 90s for the big holiday. Again,
the day itself probably is dry for most. Looking farther into the
crystal ball, guidance is pretty adamant that the troughing and
associated surface low will dig into the upper Midwest, moving
eastward with an attendant cold front passing through sometime
around midweek, which may bring our next shot at more widespread
rain.

Normal highs: 76-82
Normal lows: 54-59

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 121 PM EDT Fri Jun 30 2023

Mainly high based cumulus and some mid/upper level clouds into
this evening at the taf locations. Only exception will be at KCIU,
which will continue to see low clouds and mist for a bit this
afternoon. Also may see some showers/thunderstorms impact KAPN
into early this evening, perhaps bringing some brief vis
restrictions with any heavier rains. Expect fog/br to expand into
KCIU, KAPN, and KPLN later tonight, likely bringing IFR conditions
during the early morning hours of Saturday. Gradual improvement
expected Saturday morning.

&&

.MARINE...
Issued at 255 AM EDT Fri Jun 30 2023

Winds and wave will remain below SCA criteria thru the weekend.
Scattered showers and thunderstorms are again possible today into
this evening...mainly across Eastern Upper and NE Lower Michigan.
Unsettled wx is expected to continue into the weekend.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...MSB
NEAR TERM...MLR
SHORT TERM...HAD
LONG TERM...HAD
AVIATION...MSB
MARINE...MLR
Hazardous weather outlook, Jun 30, 11:20 AM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1120 AM EDT Fri Jun 30 2023

MIZ016>018-020>036-041-042-086>088-095>099-011700-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1120 AM EDT Fri Jun 30 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

There is a chance of thunderstorms today into this evening...
mainly across Eastern Upper and Northeast Lower Michigan. Severe
storms are not expected...but a strong storm or two across
Northeast Lower Michigan is possible.

An air quality alert remains in effect until midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are possible Saturday afternoon...
especially across Eastern Upper and Northeast Lower Michigan.

An air quality alert remains in effect until midnight Saturday
night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-011700-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1120 AM EDT Fri Jun 30 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

There is a chance of thunderstorms today into this evening...
mainly across Eastern Upper and Northeast Lower Michigan. Severe
storms are not expected...but a strong storm or two across
Northeast Lower Michigan is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are possible Saturday afternoon...
especially across Eastern Upper and Northeast Lower Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Jun 30, 9:15 AM EDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Gaylord MI
915 AM EDT Fri Jun 30 2023

MIZ086-087-301400-
Western Chippewa MI-Central Chippewa MI-
915 AM EDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of central Chippewa
County through 1000 AM EDT...

At 915 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bay Mills, or near Point Iroquois, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Point Iroquois around 920 AM EDT.
  Bay Mills, Brimley and Brimley State Park around 925 AM EDT.

Other locations in the path of this storm include Dafter and Sault
Ste. Marie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4632 8414 4632 8475 4649 8483 4649 8480
      4652 8471 4653 8465 4652 8462 4646 8455
      4645 8447 4650 8442 4651 8435 4649 8427
      4653 8419
TIME...MOT...LOC 1315Z 267DEG 26KT 4642 8467

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
Local storm report, Jun 30, 10:12 AM EDT, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1012 AM EDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     Hail             1 NE Dafter             46.38N 84.41W
06/30/2023  E0.88 inch       Chippewa           MI   Public

            Media van called. Reported nickel sized hail
            while driving.

&&

SJC
Local storm report, Jun 30, 10:34 AM EDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1034 AM EDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     Hail             1 NE Sault Ste. Marie   46.50N 84.35W
06/30/2023  E0.25 inch       Chippewa           MI   Trained Spotter

&&

SJC
Special weather statement, Jun 30, 1:34 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Gaylord MI
134 PM EDT Fri Jun 30 2023

MIZ018-024-301800-
Alpena MI-Presque Isle MI-
134 PM EDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of northwestern Alpena
and southeastern Presque Isle Counties through 200 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bisma Township, or 11 miles northwest of Lachine, moving east at 20
mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Long Rapids around 150 PM EDT.

Other locations in the path of this storm include Posen and Cathro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4512 8388 4527 8387 4532 8351 4509 8351
TIME...MOT...LOC 1733Z 267DEG 17KT 4522 8386

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:06 PM EDTSpecial Weather StatementAPXRoscommon24 min
Jun 30, 9:15 AM EDTSpecial Weather StatementAPXChippewa45 min
Jun 30, 9:34 AM EDTSevere Thunderstorm WarningAPXChippewa41 min
Jun 30, 9:44 AM EDTSpecial Marine WarningAPX61 min
Jun 30, 10:14 AM EDTSevere Thunderstorm WarningAPXChippewa46 min
Jun 30, 1:34 PM EDTSpecial Weather StatementAPXPresque Isle26 min
Jun 30, 3:43 PM EDTSpecial Weather StatementAPXIosco32 min
Jun 30, 4:07 PM EDTSpecial Marine WarningAPX53 min
Jun 30, 4:12 PM EDTSpecial Weather StatementAPXAlcona, Iosco48 min
Jun 30, 4:55 PM EDTSpecial Marine WarningAPX50 min
Jun 30, 5:10 PM EDTSpecial Weather StatementAPXArenac35 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.